Top 10 Nighttime Cold Medicine for Adults – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Cough Suppressant Antihistamine, Fever Reducer, Pain Reliever, Amazon Basic Care Nite Time Cold Flu Relief Softgels, 48 Count

#ad
Amazon Basic Care #ad - Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold Flu.

Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numberbergw-674

2. Amazon Basic Care

#ad

Cherry Flavor, Pain Reliever, Amazon Basic Care Nighttime Cold & Flu Relief, Cough Suppressant, 12 Fluid Ounces, Antihistamine, Fever Reducer

#ad
Amazon Basic Care #ad - Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose.

Active ingredients: active ingredients are acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 125 mg Compare to the active ingredients of Vicks NyQuil Cold & Flu. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Gluten free: this product is gluten Free Does not contain Pseudoephedrine; contains 10% ALCOHOL.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight12 ounces
Width2.5 Inches

3. Amazon Basic Care

#ad

12 Fl Oz, Amazon Basic Care Vapor Ice Nighttime Severe Cold & Flu

#ad
Amazon Basic Care #ad - For adults. Active ingredients: this cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, and dextromethorphan HBr to help relieve cold and flu symptoms.

Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow. Compare to vicks nyQuil Severe+ VapoCOOL active ingredients. Maximum strength: amazon basic care vapor ice Nighttime Severe Cold & Flu contains maximum strength liquid medicine to say good night to cold and flu symptoms and get the rest you need. Effective: relieves minor aches and pains, fever, nasal congestion and sinus pressure, sneezing, runny nose & cough. Cold and flu medicine: amazon basic care Vapor Ice Nighttime Severe Cold & Flu is a maximum strength liquid medicine in soothing Vapor Ice flavor.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height7.25 Inches
Length2.5 Inches
Width2.5 Inches

4. Vicks

#ad

#1 Pharmacist Recommended, Cold & Flu Nighttime Relief, Nighttime Sore Throat, Vicks NyQuil Cough, and Congestion Relief Packaging May Vary, Fever, 48 LiquiCaps

#ad
Vicks #ad - Multi-symptom relief. Powerful nighttime releief. Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, headache, fever, sore throat, minor aches and pains, including cough due to minor throat and bronchial irritation, runny nose and sneezing.

Relieves your cold symptoms so you can sleep better. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.22 Pounds
Width2 Inches
Part Number323900014411
ModelNA

5. Good Sense

#ad

Cherry Flavor, Cold and Flu Liquid, GoodSense Nighttime Cold and Flu Relief

#ad
Good Sense #ad - This cold remedy relieves cold and flu symptoms so you can rest. Nighttime cold and flu relief: goodsense nighttime cold and Flu Relief provides through the night cold care. Identifying the common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing.

To protect yourself from common cold wash your hands often with soap and water. Does not contain Pseudoephedrine; Contains 10% alcohol. They all combine to create an effective cold and flu medicine. Cold and flu relief liquid: This liquid pain reliever, cough suppressant, fever reducer, antihistamine is cherry flavored. Cold and flu medicine: goodsense nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose.

The active ingredients of this cold and flu relief liquid are Acetaminophen 650 milligram, Dextromethorphan HBr 30 milligram, and Doxylamine succinate 12. 5 milligram. Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of NyQuil Cold & Flu.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.08 Pounds
Width2.5 Inches
Part Number301130459400
Model301130459400

6. Rite Aid

#ad

48 Count | Pain, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief, Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Aches, Softgels

#ad
Rite Aid #ad - Fever & pain reliever: 325mg of acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep. Multi-symptom relief: you’ll feel nighttime relief from aches, sneezing, fever, coughing, and runny nose associated with cold and flu.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Compare rite aid pharmacy’s nighttime Cold & Flu Relief softgels to the active ingredients in Vicks NyQuil LiquiCaps. Nighttime formula: rite aid nighttime cold & flu relief softgels offer temporary sinus headache relief, relief from fever, aches, coughs, and sneezing.

Rite aid’s cold & flu only has 3 active ingredients— pain reliever/fever reducer, Dextromethorphan HBr; and antihistamine, Acetaminophen; cough suppressant, Doxylamine Succinate. Plus, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Only 3 active ingredients: easy on your body, effective on your cold.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number012000374012

7. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - For adults and children 12 years of age and over. Perfect for day or night. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Hsa and fsa eligible product.

Tackles your worst cold, flu and cough symptoms. Do not take more than 5 packets in 24 hours unless directed by a doctor. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors.

Both can be taken every 4 hours, while symptoms persist. The hot liquid provides a soothing effect. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height5.11 Inches
Length3.25 Inches
Weight0.4 Pounds
Width4 Inches
Part Number79191200
Model79191200

8. Amazon Basic Care

#ad

48 Count, Amazon Basic Care Cold Flu Relief Multi-Symptom Daytime Nighttime Combo Pack Softgels; Cold Medicine

#ad
Amazon Basic Care #ad - Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains.

Nighttime cold and flu medicine provides multi-symptom relief of headache, sneezing, cough, fever, runny nose, sore throat, and minor aches and pains. Cold and flu: influenza flu and the common cold are respiratory illnesses caused by viruses A cold medicine like Cold Flu Relief Multi-Symptom Daytime Nighttime can help. Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat. Active ingredients: compare to the active ingredients in Vicks DayQuil Cold Flu and Vicks NyQuil Cold Flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

9. ALKA-SELTZER PLUS

#ad

24 Count, Alka-seltzer Maximum Strength PowerMax Gels with Acetaminophen, Day + Night Cold and Flu Medicine for Adults

#ad
ALKA-SELTZER PLUS #ad - Powermax gels do not have to be taken with meals. Alka-seltzer plus maximum strength cold & flu PowerMax Gels Day & Night contain a pain reliever, antihistamine, fever reducer, cough suppressant, and nasal decongestant.

One dose provides 4 hour day time or night time relief of cough, headache & body ache, sore throat, nasal congestion, sinus pressure, and runny nose. New 25% smaller pill: alka-seltzer plus maximum strength cold & flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow Than Alka-Seltzer Plus Cold & Flu Liquid Gels. Temporarily reduces fever. Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, nasal and sinus congestion, cough, runny nose, headache, sore throat, & sneezing.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches
Part Number279609

10. Theraflu

#ad

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box

#ad
Theraflu #ad - Hot liquid provides a soothing effect. Contains acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Theraflu nighttime Severe Cold and Cough Hot Liquid Powder medicine.

Hsa and fsa eligible product. Powerful relief from severe cold, minor body aches and pains, and flu symptoms such as sore throat pain, cough, headache, and nasal and sinus congestion. Cold, flu, and cough relief powder for adults and children 12 years of age and over. Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height4.94 Inches
Length1.78 Inches
Weight0.28 Pounds
Width3.13 Inches
Part Number79180602
Model79180602

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.